# SDR DALA2024051405179

- Difficulty date: May 9, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0336505) 986.5 FLOOR BEAM HAS CORROSION FROM LBL43-RBL45 WL208. C/W ER/A 617771-14 REV ORIGINAL.
